# SDR SWAA2016012248308

- Difficulty date: December 6, 2015
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 68,110 hours, 55,151 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 6546423
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN PANEL, CRACKED AT RSS 254, MOST AFT OPENED ATTACH STRUCTURE.  REPAIRED SKIN IAW EA.
